# SDR FDEA201809282729

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,566 hours, 27,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N755325
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORNER BRACKET IS CRACKED ON ACCESS PANEL 197AL SUPPORT STRUCTURE. REPLACED CRACKED BRACKET IAW SRM 51-40-02 REV 125 AND DRAWING 149N7553 SHEET 2 REV A.
